# SDR BSYA2010018

- Difficulty date: March 30, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N2027V
- Make and model: Beech 58
- Aircraft serial: TH965
- Aircraft time: 15,557 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED JVY GOING TO LUK COULD NOT GET GEAR UP DIVERTED TO SDF NO PROBLEMS.  MAINTENANCE FOUND A BROKEN WIRE AT THE GEAR SELECTOR SWITCH.  REPAIRED WIRE, OPS CHECKS GOOD.
